Alert archive / Kentucky / Tornado Warnings in 2024

Tornado Warning 45, NWS Paducah, KY

May 8, 2024Hardin County, Illinois; Crittenden County, Union County, Kentucky

NWS Paducah, KY issued this tornado warning at May 8, 2024, 4:18 PM CDT for Hardin County, Illinois; Crittenden County, Union County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 4:18 PM CDT (21:18 UTC)
Expired
May 8, 2024, 4:45 PM CDT
In force
27 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hardin County, IL, Crittenden County, KY, Union County, KY

The radar

The Paducah radar (KPAH), 79 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:29 AM CDTTornado WatchSPC8 hr
May 8, 1:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

431 
WFUS53 KPAH 082118
TORPAH
ILC069-KYC055-225-082145-
/O.NEW.KPAH.TO.W.0045.240508T2118Z-240508T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
418 PM CDT Wed May 8 2024

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Hardin County in southern Illinois...
  Northwestern Crittenden County in western Kentucky...
  Southwestern Union County in northwestern Kentucky...

* Until 445 PM CDT.

* At 418 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Rosiclare, or 17 miles southwest of Shawneetown,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  Hardin, northwestern Crittenden and southwestern Union Counties,
  including the following locations... Karbers Ridge, Gross,
  Elizabethtown, and Cave-in-Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3752 8788 3748 8793 3745 8794 3743 8838
      3756 8842 3757 8841 3760 8823 3760 8818
      3757 8815 3757 8814 3761 8815 3766 8785
TIME...MOT...LOC 2118Z 263DEG 35KT 3749 8833 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
1 follow-up statement
284 
WWUS53 KPAH 082134
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
434 PM CDT Wed May 8 2024

ILC069-KYC055-225-082145-
/O.CON.KPAH.TO.W.0045.000000T0000Z-240508T2145Z/
Hardin IL-Crittenden KY-Union KY-
434 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR HARDIN...
NORTHWESTERN CRITTENDEN AND SOUTHWESTERN UNION COUNTIES...

At 434 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Rosiclare, or 12 miles west of
Sturgis, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sturgis, Cave-in-Rock, Elizabethtown, Karbers Ridge, and Gross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3752 8788 3748 8793 3745 8794 3744 8831
      3755 8836 3758 8834 3760 8823 3760 8818
      3757 8815 3757 8814 3761 8815 3766 8785
TIME...MOT...LOC 2134Z 264DEG 29KT 3750 8822 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 8, 3:05 PM CDT, 1 hour 13 minutes earlier. Its key messages:

  • A dangerous severe weather outbreak will continue through late tonight. All modes of severe weather remain possible, including the possibility of strong tornadoes, very large hail, and destructive straight-line winds.
  • Threat for flash flooding will ramp up tonight through early Thursday morning as intense storms train over the same locations. The Flood Watch has been expanded to include parts of southwest IN, southern IL, and southeast MO, in addition to west KY.
  • Much more tranquil weather is forecast Thursday through early next week, with the next chance of showers and isolated storms arriving Monday into Tuesday.
Area forecast discussion, May 8, 3:05 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
305 PM CDT Wed May 8 2024

.KEY MESSAGES...

- A dangerous severe weather outbreak will continue through
  late tonight. All modes of severe weather remain possible,
  including the possibility of strong tornadoes, very large
  hail, and destructive straight-line winds.

- Threat for flash flooding will ramp up tonight through early
  Thursday morning as intense storms train over the same
  locations. The Flood Watch has been expanded to include parts
  of southwest IN, southern IL, and southeast MO, in addition to
  west KY.

- Much more tranquil weather is forecast Thursday through early
  next week, with the next chance of showers and isolated storms
  arriving Monday into Tuesday.

&&

.DISCUSSION...
Issued at 304 PM CDT Wed May 8 2024

This afternoon and tonight...A dangerous severe weather setup
will persist across much of the forecast area through late
tonight. Currently, scattered to numerous supercells are
developing in the open warm sector across west KY and southern
IL. Expect the warm sector supercellular convection to continue
with an associated large hail, damaging wind, and tornado risk
through late this afternoon.

Further northwest, an intense bow echo is approaching southwest
IL from the south STL metro, with a history of producing very
large hail, straight line wind damage, and attempts at
tornadogenesis. This activity will impact the Route 13 to I-64
corridors through this afternoon through early tonight.

A final and perhaps more widespread straight-line wind risk will
develop ahead of the surface cold front over southwest MO this
afternoon and race into southwest MO, southern IL, southwest IN,
and west KY through 00-06z or so. These storms will likely have
the greatest chance of producing widespread straight-line wind
damage, as the storms will take advantage of an intensifying LLJ
of 30-50 kts.

In addition to the severe risk, the concern for flash flooding
will ramp up tonight as multiple round of intense training
convection will possible. Latest CAMs shows corridors of 2-4" of
QPF through 12z Thursday, with locally higher amounts possible
over the southern KY Pennyrile. For these reasons, opted to
expand the Flood Watch to include much of southeast MO, southern
IL, and southwest IN, in addition to existing Flood Watch in
west KY.

One area that may miss out on the severe storms is the area
north of I-64. The warm front has stalled just south of this
area, and is unlikely to progress further north due to ongoing
rounds of convection. Will need to monitor trends over the next
few hours.

Thursday through Tuesday...An extended period of quiet weather
can be expected Thursday through Sunday as high pressure builds
over the region. Temperatures look to remain near to slightly
above normal, with highs in the 70s to lower 80s and overnight
low temperatures in the 50s.

Our next chance of precipitation will arrive Monday into
Tuesday next week as a surface low tracks over the region. The
path of the surface low will likely preclude organized
convection as it stands, though there will be a slight chance of
thunderstorms. Temperatures will remain near to slightly above
normal with high temperatures in the 70s to lower 80s and
overnight lows in the 50s and 60s.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1205 PM CDT Wed May 8 2024

Isolated thunderstorm coverage early this afternoon will become
numerous to widespread this afternoon. Some storms will likely
be intense, with very strong winds and hail possible, in
addition to vigorous lightning activity. MVFR/IFR vsby
restrictions and some MVFR cigs are possible under thunderstorm
activity.

Outside of thunderstorms, winds will be from the SE to SW at
10-15 kts with gusts to 20 kts this afternoon into early
tonight. Winds will be SW at 5-10 kts following the exit of
thunderstorm activity, around 03-07z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through Thursday morning for ILZ080>094.
MO...Flood Watch through Thursday morning for MOZ076-086-087-100-
     110>112-114.
IN...Flood Watch through Thursday morning for INZ085>088.
KY...Flood Watch through Thursday morning for KYZ001>022.

&&

DISCUSSION...DWS
AVIATION...DWS
Hazardous weather outlook, May 8, 3:11 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
311 PM CDT Wed May 8 2024

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-092015-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
311 PM CDT Wed May 8 2024 /411 PM EDT Wed May 8 2024/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A Tornado Watch is in effect until early this evening for parts
of southeast Missouri, southern Illinois, and western Kentucky,
and southwest Indiana. Refer to the Tornado Watch for details.

A Flood Watch is in effect until 7 AM CDT Thursday for parts
of southeast Missouri, southern Illinois, and western Kentucky,
and southwest Indiana.. Refer to the Flood Watch for details.

An outbreak of severe thunderstorms will continue for much of the
region this afternoon and evening. Tornadoes, some of which could
be strong, destructive straight line winds, and very large hail
are all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through late tonight. Spotters
should relay storm reports to NWS Paducah through the spotter
hotline, spotter text line, or via social media.

DWS

In the hours before

Local storm report, May 8, 3:42 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
342 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     Hail             3 W Du Quoin            37.99N 89.28W
05/08/2024  E0.50 Inch       Perry              IL   Public

            Report from mPING: Half-inch (0.50 in.).

&&

BM
Local storm report, May 8, 3:45 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
345 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Hail             1 E Marion              37.73N 88.93W
05/08/2024  M0.88 Inch       Williamson         IL   Emergency Mngr

            nickel sized hail.

&&

BM
Local storm report, May 8, 3:47 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
347 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Flood            1 ESE Marion            37.73N 88.93W
05/08/2024                   Williamson         IL   Public

            Water over road.

&&

BM
Local storm report, May 8, 3:59 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
359 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     Hail             6 W Sebree              37.59N 87.63W
05/08/2024  E0.75 Inch       Webster            KY   Public

&&

BM
Local storm report, May 8, 4:00 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
400 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Hail             4 NW Robards            37.72N 87.58W
05/08/2024  E1.00 Inch       Henderson          KY   Public

            Report from mPING: Quarter (1.00 in.).

&&

BM
Local storm report, May 8, 4:09 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
409 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Tstm Wnd Dmg     5 SSW Breckinridge Cent 37.61N 87.88W
05/08/2024                   Union              KY   Public

            Trees down reported.

&&

BM

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:53 PM CDTSpecial Weather StatementPAHJefferson52 min
May 7, 9:12 PM CDTSpecial Weather StatementPAHWayne18 min
May 7, 10:10 PM CDTSpecial Weather StatementPAHUnion20 min
May 7, 10:31 PM CDTSevere Thunderstorm WarningPAHWilliamson29 min
May 7, 10:59 PM CDTSpecial Weather StatementPAHSaline31 min
May 7, 11:24 PM CDTSpecial Weather StatementPAHWilliamson36 min
May 7, 11:29 PM CDTSpecial Weather StatementPAHSaline31 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningPAHWhite25 min
May 7, 11:45 PM CDTSpecial Weather StatementPAHGallatin45 min
May 8, 12:01 AM CDTFlood WatchPAHAlexander, Franklin, Gallatin, Hamilton, Hardin, Jackson and 9 more25 hr
May 8, 12:18 AM CDTSevere Thunderstorm WarningPAHGallatin, Hardin26 min
May 8, 12:56 AM CDTSevere Thunderstorm WarningPAHMassac49 min
May 8, 1:31 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski31 min
May 8, 1:47 AM CDTSpecial Weather StatementPAHMassac43 min
May 8, 11:05 AM CDTRiver Flood WarningPAHAlexander8 days
May 8, 11:10 AM CDTSevere Thunderstorm WarningPAHUnion35 min
May 8, 12:34 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson29 min
May 8, 2:14 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHJackson, Perry61 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin40 min
May 8, 2:39 PM CDTSevere Thunderstorm WarningPAHMassac, Pope51 min
May 8, 3:00 PM CDTSevere Thunderstorm WarningPAHJackson, Perry45 min
May 8, 3:02 PM CDTTornado WarningPAHJackson28 min
May 8, 3:09 PM CDTFlash Flood WarningPAHJackson, Perry3 hr
May 8, 3:11 PM CDTTornado WarningPAHWilliamson34 min
May 8, 3:15 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope30 min
May 8, 3:19 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHWilliamson29 min
May 8, 3:24 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Jackson, Jefferson, Perry, Williamson51 min
May 8, 3:39 PM CDTTornado WarningPAHPope19 min
May 8, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHFranklin, Hamilton, Saline, Williamson46 min
May 8, 3:56 PM CDTTornado WarningPAHJohnson, Union18 min
May 8, 3:57 PM CDTFlash Flood WarningPAHFranklin, Williamson4 hr
May 8, 4:13 PM CDTTornado WarningPAHGallatin, Saline32 min
May 8, 4:17 PM CDTTornado Warning Tornado observedPAHJohnson, Pope, Saline, Williamson28 min
May 8, 4:44 PM CDTTornado WarningPAHHardin46 min
May 8, 4:45 PM CDTAreal Flood AdvisoryPAHGallatin, Saline8 min
May 8, 4:53 PM CDTFlash Flood WarningPAHGallatin, Saline4 hr
May 8, 4:56 PM CDTAreal Flood AdvisoryPAHHardin15 min
May 8, 5:11 PM CDTFlash Flood Warning Considerable damage threatPAHHardin4 hr
May 8, 5:22 PM CDTSevere Thunderstorm WarningPAHHardin, Pope53 min
May 8, 5:23 PM CDTAreal Flood AdvisoryPAHPope3 hr
May 8, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHPerry63 min
May 8, 6:39 PM CDTTornado WarningPAHPerry51 min
May 8, 6:50 PM CDTSevere Thunderstorm WarningPAHJefferson55 min
May 8, 6:58 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Williamson47 min
May 7, 11:53 PM CDTSpecial Weather StatementPAHBallard37 min
May 8, 12:00 AM CDTSpecial Weather StatementPAHHenderson, Union45 min
May 8, 12:43 AM CDTSpecial Weather StatementPAHDaviess, McLean47 min
May 8, 2:01 AM CDTSpecial Weather StatementPAHBallard, McCracken44 min
May 8, 2:33 AM CDTSpecial Weather StatementPAHLyon42 min
May 8, 3:00 AM CDTSpecial Weather StatementPAHMcCracken45 min
May 8, 3:40 AM CDTSpecial Weather StatementPAHCalloway20 min
May 8, 4:10 AM CDTSpecial Weather StatementPAHTrigg35 min
May 8, 4:39 AM CDTSpecial Weather StatementPAHTrigg36 min
May 8, 4:52 AM CDTSevere Thunderstorm WarningPAHChristian, Trigg23 min
May 8, 5:16 AM CDTSpecial Weather StatementPAHTodd14 min
May 8, 5:50 AM CDTSpecial Weather StatementPAHGraves25 min
May 8, 6:13 AM CDTSpecial Weather StatementPAHMarshall17 min
May 8, 6:34 AM CDTSpecial Weather StatementPAHCalloway26 min
May 8, 6:36 AM CDTSpecial Weather StatementPAHTodd24 min
May 8, 6:43 AM CDTSpecial Weather StatementPAHCalloway32 min
May 8, 6:58 AM CDTSpecial Weather StatementPAHTrigg32 min
May 8, 7:03 AM CDTSpecial Weather StatementPAHFulton27 min
May 8, 7:19 AM CDTSevere Thunderstorm WarningPAHCarlisle, Hickman16 min
May 8, 7:58 AM CDTSevere Thunderstorm WarningPAHLivingston, Lyon, Marshall47 min
May 8, 8:05 AM CDTFlash Flood WarningPAHMarshall56 min
May 8, 8:25 AM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon23 min
May 8, 9:01 AM CDTAreal Flood WarningPAHMarshall66 min
May 8, 11:39 AM CDTRiver Flood WarningPAHMuhlenberg7 days
May 8, 11:57 AM CDTSevere Thunderstorm WarningPAHChristian48 min
May 8, 12:28 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd47 min
May 8, 12:46 PM CDTTornado WarningPAHTodd29 min
May 8, 1:10 PM CDTSevere Thunderstorm WarningPAHGraves, Livingston, Lyon, McCracken, Marshall34 min
May 8, 1:11 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon, Trigg49 min
May 8, 1:18 PM CDTTornado WarningPAHGraves, Livingston, McCracken, Marshall16 min
May 8, 1:42 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Muhlenberg48 min
May 8, 1:47 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Union, Webster43 min
May 8, 2:10 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHopkins, McLean, Muhlenberg50 min
May 8, 2:23 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg37 min
May 8, 2:28 PM CDTSevere Thunderstorm WarningPAHCalloway, Trigg47 min
May 8, 2:36 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman39 min

Nearby

Tornado Warnings in Kentucky, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.